Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am one month into accutane, and today my derm also prescribed me cortisone pills to take to decrease inflamation or whatever. in all my time on these boards, ive never heard of people taking cortisone by pill during accutane?

has anyone else done this or are doing it?

Share this post


Link to post
Share on other sites

i'd like to know about this too, my dermatologist said she may prescribe some Cortisone if my IB doesn't slow down over the next month.

Share this post


Link to post
Share on other sites

weird. cortisone? i've only ever had injections

be cautious. cortisone can cause some nasty side effects, be sure to discuss this with your derm. i think alot of doctors forget that although side effects can be 1 in 10000 you could be that 1 and should be informed.

oral cortisone is a strong steroid. and is much more rapidly absorbed than a topical. skin conditions run in my family and while i have been lucky enough not to develop them, i have seen their effects on others and the cures often leave some very disturbing side effects (ie. purple lesions, visible veins) and those are just topicals

info:http://www.beyondhealth.com/steroids-dangers.htm

Share this post


Link to post
Share on other sites

weird. cortisone? i've only ever had injections

be cautious. cortisone can cause some nasty side effects, be sure to discuss this with your derm. i think alot of doctors forget that although side effects can be 1 in 10000 you could be that 1 and should be informed.

oral cortisone is a strong steroid. and is much more rapidly absorbed than a topical. skin conditions run in my family and while i have been lucky enough not to develop them, i have seen their effects on others and the cures often leave some very disturbing side effects (ie. purple lesions, visible veins) and those are just topicals

info:http://www.beyondhealth.com/steroids-dangers.htm

This is why I asked, I hadnt heard of this at all and was curious as to what the side effects are... as soon as he gave me the perscription I knew I wasnt sure whether or not I'd fill it.

I didnt even know it was a steroid. He told me I would probably have more energy from taking it... sounds like it. Any other info?

Share this post


Link to post
Share on other sites

Found this old topic, as I have questions myself---

The doctor I complained about recently in another topic said he uses cortisone pills to reduce Initial Breakouts.

The people above list some of the dangers and concerns, but I'd like to know if anyone else has experience with this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×